A note on $*(x,y,z)$-simple rings

Volume 121 / 2020

Marta Nowakowska Banach Center Publications 121 (2020), 151-154 MSC: 16D25. DOI: 10.4064/bc121-13

Abstract

The main goal of this paper is to prove a correct version of one of the main results in the paper Note on some ideals of associative rings by M. Filipowicz, M. Kępczyk [Acta Math. Hungar. 142 (2014), 72–79]. Moreover, we give a new proof of Theorem 8 there.

Authors

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image